Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Curvature and complex analysis. II


Authors: R. E. Greene and H. Wu
Journal: Bull. Amer. Math. Soc. 78 (1972), 866-870
MSC (1970): Primary 5380, 5760, 3249; Secondary 3222, 3235
DOI: https://doi.org/10.1090/S0002-9904-1972-13064-7
Part I: Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1045--1049
Part III: Bull. Amer. Math. Soc., Volume 79, Number 3 (1973), 606--608
MathSciNet review: 0298605
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. E. Greene and H. Wu, Curvature and complex analysis, Bull. Amer. Math. Soc. 77 (1971), 1045-1049. MR 283240
  • 2. R. E. Greene and H. Wu, On the subharmonicity and plurisubharmonicity of convex functions, Indiana Univ. Math. J. (to appear). MR 422686
  • 3. P. A. Griffiths, Hermitian differential geometry, Chern classes, and positive vector bundles, Global Analysis (Papers in honor of K. Kodaira), Univ. of Tokyo Press, Tokyo, 1969, 185-251. MR 41 #2717. MR 258070
  • 4. L. Hörmander, L $\bar \partial $ operator, Acta Math. 113 (1965), 89-152. MR 31 #3691. MR 179443
  • 5. L. Hörmander, An introduction to complex analysis in several variables, Van Nostrand, Princeton, N. J., 1966. MR 34 #2933. MR 203075
  • 6. S. Kobayashi and H. Wu, On holomorphic sections of certain Hermitian vector bundles, Math. Ann. 189 (1970), 1-4. MR 42 #5281. MR 270392

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5380, 5760, 3249, 3222, 3235

Retrieve articles in all journals with MSC (1970): 5380, 5760, 3249, 3222, 3235


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13064-7

American Mathematical Society